Review: could Botox cause Spinal osteoarthritis?
Summary: Spinal osteoarthritis is found among people who take Botox, especially for people who are female, 40-49 old, also take medication Tamoxifen citrate, and have Pain.
We study 12,800 people who have side effects while taking Botox from FDA and social media. Among them, 25 have Spinal osteoarthritis. Find out below who they are, when they have Spinal osteoarthritis and more.
You are not alone: join a mobile support group for people who take Botox and have Spinal osteoarthritis >>>
Botox has active ingredients of botulinum toxin type a. It is often used in aging changes in skin. (latest outcomes from 12,981 Botox users)
Spinal osteoarthritis (joint cartilage loss in spine) has been reported by people with osteoporosis, osteopenia, multiple myeloma, high blood pressure, pain. (latest reports from 8,855 Spinal osteoarthritis patients)
On Jan, 31, 2015: 12,800 people reported to have side effects when taking Botox. Among them, 25 people (0.20%) have Spinal Osteoarthritis.
Time on Botox when people have Spinal osteoarthritis * :
Gender of people who have Spinal osteoarthritis when taking Botox * :
|Spinal osteoarthritis||96.15%||3.85% |
Age of people who have Spinal osteoarthritis when taking Botox * :
|Spinal osteoarthritis||0.00%||0.00%||0.00%||0.00%||4.00%||44.00%||36.00%||16.00% |
Severity of Spinal osteoarthritis when taking Botox ** :
How people recovered from Spinal osteoarthritis ** :
Top conditions involved for these people * :
- Pain (12 people, 48.00%)
- Neoplasm malignant (11 people, 44.00%)
- Depression (11 people, 44.00%)
- Pain in jaw (11 people, 44.00%)
- Relapsing-remitting multiple sclerosis (5 people, 20.00%)
Top co-used drugs for these people * :
- Tamoxifen citrate (14 people, 56.00%)
- Peridex (14 people, 56.00%)
- Zometa (14 people, 56.00%)
- Clindamycin (14 people, 56.00%)
- Levaquin (13 people, 52.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Spinal Osteoarthritis while taking Botox?
You are not alone! Join a mobile support group:
- support group for people who take Botox and have Spinal Osteoarthritis
- support group for people who take Botox
- support group for people who have Spinal Osteoarthritis
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Do botox injections for migraines possibly cause loss of effectiveness of novacaines numbing ability ?
I received the Botox injections for migraine prevention and then within the following couple of days, I had some dental work done for a new crown. This is the first time in my life that the dentist could not effectively numb my gums . It took about 8 to 10 injections over an hour before I was finally feeling numb. My question is : does the Botox cause this problem, ie, is the botox contraindicated for Novocain ? I look forward to an educated response. Thanks someone !Snutch
- Can you have botox injections in face when taking votrient
I would like to know if anyone taking Votrient has had cosmetic Botox injections. If so have you had any reaction?
- Has anyone experienced getting perioral dermatitis after botox injections?
Approx. 1 year ago perioral dermatitis on my face occured.
My skin was always very nice and quite resistant.
Never suffered from eczema, acne or anything like that.
When I tried to figure out the reason, the only thing, which comes on my mind is, I had had botox injections about month before my dermatitis started. Has anyone experienced sth similar? Thanks Adela
- Can botox for migraines cause sleep apnea?
I had botox injections for non-stop migraines on Sept, 3rd. Last night(3 weeks later) my throat closed off completely while sleeping at least 3 times. This is the first round of botox, but my face swelled and I had itching sensations inside my nose and chest happened approx. 2 hours after the injections. It feels like there is a flap in my throat that is closing off my air and I have to cough and gasp to get air. Anybody else have this problem?
The doctor only injected the side of my head that the migraines are occurring, he put 2 or 3 injections in the back of my head, close to the bottom of head.
The doctor thinks it is unrelated to the injections, but why is it happening now and not any time before the injections?
- Can botox cause heart murmors
I have started having heart flutters I may have had these befor I started using botox I also have underactive tyroids and i am on 25mg of tyroxine
More questions for: Botox, Spinal osteoarthritis
You may be interested at these reviews (Write a review):
- Botox & gi bleed 5 weeks after
had Botox for my stroke in my leg and ankle and 5 wks. later had a severe GI Bleed.This happened twice.
- Botox and dry eye pain
I have severe dry eye, very painful at night, with gritty feeling 75% of the day. Drops such as gels, liquids, were used (Muro 128, genteal). Then switched to preservative free drops which have helped by 90%.
There is research about the injection of botox into crows feet and causing dry eye. This may be reversible and I am waiting to see whether the problem subsides and my condition returns to normal. I also have the feeling that my lids have slackened and are not fitting together closely. This is another effect of botox around the eye socket, in crows feet and centrally under the lower lid.
More reviews for: Botox, Spinal osteoarthritis
Comments from related studies:
From this study (6 days ago):
been receiving botox injections for crows feet for 10 years. After last injection 4 months ago began having rash and redness of upper eyelids. Seen by MD was told eczema. Keeps returning .
From this study (1 week ago):
Had Botox for the first time July 2012. Noticed triangular dents 3 days later (they have never disappeared) face appears flat (all volume gone). Couldnt raise my eyebrows for at least 9 months, had to manually lift my brow to put mascara on. Cheek droop (but recovered mostly from that now) eyes looked sunken for about 1.5 yrs, (right eye still looks sunken) hollow caved in temple area (guessing that's from having my forehead injected) had dry eyes for roughly a 1yr, and strangely I still get shooting pains every now and then around my eyes. My eyes look like an old ladies eyes now, they look empty and hollow, skin looks like orange peel (Lower lids). Can feel my face pulling when I make certain expressions (like its so tight in some areas) left side of face is getting better, right side is still very droopy, skin laxity, pulls in funny directions when making expressions.
From this study (3 weeks ago):
Basically at death's door!
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.